advertisement
Question
Posted by: kdinky | 2010/07/20

Nuzak

Dearest cyberdoc

I have been on Nuzak for almost two months now. For the past two weeks, I have been experiencing headaches sore breasts and been feeling a little dizzy at times. Can this be caused by the Nuzak?

Kind Regards
Kdinky

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Kdinky
Nuzak can cause headaches as side effect but I don't think your symptoms are due to the Nuzak. The sore breasts could be due to increased esterogen levels (common in premenstrual period)Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2010/07/20

Hallo Kdinky
Nuzak can cause headaches as side effect but I don't think your symptoms are due to the Nuzak. The sore breasts could be due to increased esterogen levels (common in premenstrual period)Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement